# SDR TRAX200700109

- Difficulty date: January 17, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 30,348 hours, 34,048 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ELECT ODOR IN FLT, ODOR GREW STRONGER AS FLT PROGRESSED.  DID NOT SEE ANY SMOKE FLT 4120 P DEL 150 MINS.  FLTS 4416,4642 CX.
